How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Physician
Category: Dermatology
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Dermatology Question Here...
Dr. SH is online now

I have used a cream on my face its left me with a red

Resolved Question:

I have used a cream on my face its left me with a red irritated. Patch what can it be its not going away
Submitted: 11 months ago.
Category: Dermatology
Expert:  Dr. SH replied 11 months ago.

Thank you for your question.
Can you please post a picture here for me to see so that I can give you a better opinion.
Thank you

Customer: replied 11 months ago.
Expert:  Dr. SH replied 11 months ago.

Thank you for your response.

I think that you had a reaction to the cream that you applied to the face.

I would recommend using OTC hydrocortisone cream 1% two to three times a day for up to two weeks, depending on your symptoms.

This should help the patch go away.

Kindest regards

Customer: replied 11 months ago.
Thank you
Expert:  Dr. SH replied 11 months ago.

You are most welcome.

It is only when you rate me, is when I am credited for helping you out.
Please do rate me, if possible.
Kindest regards

Expert:  Dr. SH replied 11 months ago.

You are most welcome.

It is only when you rate me, is when I am credited for helping you out. Please do rate me, if possible.

Kindest regards

Dr. SH and other Dermatology Specialists are ready to help you